Alert archive / Wyoming / Red Flag Warnings in 2016

Red Flag Warning 16, NWS Cheyenne, WY

August 8, 2016

NWS Cheyenne, WY issued this red flag warning at Aug 8, 2016, 8:00 PM MDT. It took effect at Aug 9, 2016, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 8, 2016, 8:00 PM MDT (02:00 UTC)
In effect from
Aug 9, 2016, 12:00 PM MDT
Expired
Aug 9, 2016, 8:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

725 
WWUS85 KCYS 090200
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
800 PM MDT MON AUG 8 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302
AND 303...

.CRITICAL FIRE WEATHER CONDITIONS EXPECTED TO RETURN TUESDAY
AFTERNOON FOR FIRE WEATHER ZONES 301...302 AND 303.

WYZ301>303-091200-
/O.UPG.KCYS.FW.A.0013.160809T1800Z-160810T0200Z/
/O.NEW.KCYS.FW.W.0016.160809T1800Z-160810T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
800 PM MDT MON AUG 8 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302
AND 303...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* HUMIDITY...10 TO 15 PERCENT.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* THUNDERSTORMS...ISOLATED AFTERNOON THUNDERSTORMS POSSIBLE
  NEAR THE NORTH SNOWY RANGE.

* IMPACTS...OUTDOOR BURNING IS NOT RECOMMENDED DUE TO LOW 
  HUMIDITIES AND GUSTY WINDS. ANY FIRES THAT DEVELOP MAY SPREAD 
  RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
3 follow-up statements
377 
WWUS85 KCYS 090702
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
102 AM MDT TUE AUG 9 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TODAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301 THROUGH
304...306...308 AND 309...

.FIRE WEATHER WATCH FOR WEDNESDAY FOR GUSTY WINDS AND LOW
HUMIDITIES FOR FIRE WEATHER ZONES 301 THROUGH 304...306...308 AND
309....

WYZ304-306-308-309-100000-
/O.NEW.KCYS.FW.A.0014.160810T1800Z-160811T0200Z/
/O.EXA.KCYS.FW.W.0016.160809T1800Z-160810T0200Z/
SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
102 AM MDT TUE AUG 9 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
304...306...308 AND 309...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 304...306...308 AND 309...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THE RETURN
OF GUSTY WINDS AND LOW HUMIDITIES WEDNESDAY. 

* HUMIDITY...10 TO 15 PERCENT.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* THUNDERSTORMS...ISOLATED MOUNTAIN THUNDERSTORMS ARE POSSIBLE
  THIS AFTERNOON AND WEDNESDAY THAT COULD DRIFT OFF INTO ADJACENT
  VALLEYS AND CREATE FIRE STARTS.

* IMPACTS...OUTDOOR BURNING IS NOT RECOMMENDED DUE TO LOW 
  HUMIDITIES AND GUSTY WINDS. ANY FIRES THAT DEVELOP MAY SPREAD 
  RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY REDEVELOP WEDNESDAY. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ301>303-100000-
/O.NEW.KCYS.FW.A.0014.160810T1800Z-160811T0200Z/
/O.CON.KCYS.FW.W.0016.160809T1800Z-160810T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
102 AM MDT TUE AUG 9 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 301...302 AND 303... 

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 301...302 AND 303...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH WEDNESDAY AS STRONG WINDS AND LOW HUMIDITIES ARE
EXPECTED TO RETURN.

* HUMIDITY...10 TO 15 PERCENT.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* THUNDERSTORMS...ISOLATED MOUNTAIN ARE THUNDERSTORMS POSSIBLE
  THAT COULD DRIFT OFF INTO THE VALLEYS WEDNESDAY AFTERNOON AND
  CREATE FIRE STARTS.

* IMPACTS...OUTDOOR BURNING IS NOT RECOMMENDED DUE TO LOW 
  HUMIDITIES AND GUSTY WINDS. ANY FIRES THAT DEVELOP MAY SPREAD 
  RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
582 
WWUS85 KCYS 092148
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
348 PM MDT TUE AUG 9 2016

WYZ309-101200-
/O.CAN.KCYS.FW.W.0016.000000T0000Z-160810T0200Z/
/O.CON.KCYS.FW.A.0014.160810T1800Z-160811T0200Z/
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
348 PM MDT TUE AUG 9 2016

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITIES...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED
FLAG WARNING FOR THE SOUTHERN AND CENTRAL LARAMIE RANGE AS
RELATIVE HUMIDITIES REMAIN BETWEEN 20 TO 30 PERCENT LATE THIS
AFTERNOON. HOWEVER...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

WYZ301>304-306-308-101200-
/O.CON.KCYS.FW.W.0016.000000T0000Z-160810T0200Z/
/O.CON.KCYS.FW.A.0014.160810T1800Z-160811T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY/SHIRLEY BASIN-
348 PM MDT TUE AUG 9 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THE RETURN
OF GUSTY WINDS AND LOW HUMIDITIES WEDNESDAY.

* HUMIDITY...10 TO 15 PERCENT.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* THUNDERSTORMS...ISOLATED MOUNTAIN THUNDERSTORMS ARE POSSIBLE 
  THIS AFTERNOON AND WEDNESDAY THAT COULD DRIFT OFF INTO 
  ADJACENT VALLEYS AND CREATE FIRE STARTS.

* IMPACTS...OUTDOOR BURNING IS NOT RECOMMENDED DUE TO LOW 
  HUMIDITIES AND GUSTY WINDS. ANY FIRES THAT DEVELOP MAY SPREAD 
  RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY REDEVELOP WEDNESDAY. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
353 
WWUS85 KCYS 100156
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
756 PM MDT TUE AUG 9 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...
303...304... 306 AND 308...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONES 301...302...303...304...306 AND 308...

WYZ301>304-306-308-101200-
/O.EXP.KCYS.FW.W.0016.000000T0000Z-160810T0200Z/
/O.CON.KCYS.FW.A.0014.160810T1800Z-160811T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY/SHIRLEY BASIN-
756 PM MDT TUE AUG 9 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...
303...304...306 AND 308...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONES 301...302...303...304...306 AND 308...

* HUMIDITY...MINIMUM 10 TO 15 PERCENT.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* THUNDERSTORMS...WIDELY SCATTERED MOUNTAIN THUNDERSTORMS POSSIBLE
  WEDNESDAY AFTERNOON THAT COULD DRIFT OFF INTO ADJACENT VALLEYS
  AND CREATE FIRE STARTS.

* IMPACTS...OUTDOOR BURNING IS NOT RECOMMENDED DUE TO LOW 
  HUMIDITIES AND GUSTY WINDS. ANY FIRES THAT DEVELOP MAY SPREAD 
  RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY REDEVELOP WEDNESDAY. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ309-101200-
/O.CON.KCYS.FW.A.0014.160810T1800Z-160811T0200Z/
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
756 PM MDT TUE AUG 9 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONE 309...

* HUMIDITY...MINIMUM 15 PERCENT.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH.

* THUNDERSTORMS...WIDELY SCATTERED MOUNTAIN THUNDERSTORMS POSSIBLE
  WEDNESDAY AFTERNOON THAT COULD CREATE FIRE STARTS.

* IMPACTS...OUTDOOR BURNING IS NOT RECOMMENDED DUE TO LOW 
  HUMIDITIES AND GUSTY WINDS. ANY FIRES THAT DEVELOP MAY SPREAD 
  RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 8, 6:26 PM MDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 8, 6:26 PM MDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
626 PM MDT MON AUG 8 2016

.SHORT TERM...(This evening through Wednesday night)
Issued at 250 PM MDT Mon Aug 8 2016

Approaching shortwave over western Colorado setting off widely
scattered showers and storms at this time. Expect these to
continue while moving east into the Panhandle late this afternoon
and evening before ending later tonight with the passage of the
wave. Should see less stratus/fog across the Panhandle tonight as
winds more southerly to ssw and air a little drier.

Next couple days will feature southwesterly upper flow over the
CWA with some monsoonal moisture moving across mainly the
Panhandle. Lower levels look to dry some so convective activity
should be more isolated with a surface trough edging east over
the Panhandle. Instabilities less as well so severe threat looks
minimal at this time. Main concerns will be with fire weather over
northern and western parts of the CWA where some gusty winds are
expected in the afternoons to combine with low relative humidity.

.LONG TERM...(Thursday through next Monday)
Issued at 240 PM MDT Mon Aug 8 2016

Models continue to indicate cooler temperatures and unsettled
weather late this week and into early this weekend as a relatively
strong cold front moves across the area early on Thursday. Main
forecast concern will continue to be strong/severe thunderstorms
and perhaps heavy rainfall...especially along and east of the
Laramie Range. At this time...the threat does not appear to be
all that significant with models showing PW's around 0.75 to 1.25
inches Thursday and Friday...which is on the low side considering
subtropical monsoon moisture will be pushing northward across the
area through the middle of the week. Models indicate the upper
level trough rapidly moving across the area on Friday...but some
of the upper level energy will remain further north across
southern Canada. Best chance for strong to severe thunderstorms
will be over far eastern Wyoming and western Nebraska...but
conditions along with the time of the year are not all that
favorable for significant coverage at this time. High temperatures
in the mid 70's to mid 80's on Thursday will trend even lower on
Friday and Saturday...with readings in the 70's to low
80's...warmest below 5000 feet. Kept POP between 30 to 50 percent
for scattered showers and tstorms through Friday. Low clouds and
patchy fog are possible each morning in this pattern due to
upslope winds

For Sunday and Monday...models show the upper level trough moving
well east of the forecast area as a slow warming trend is
expected. Drier air will enter Wyoming with PW's gradually
lowering between 0.50 to 0.75 by Monday...which should limit
thunderstorm coverage early next week. Daytime highs will return
to the 80's and low 90's by Monday afternoon as a low amplitude
ridge axis builds west of the Continental Divide and slowly drifts
eastward.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 623 PM MDT Mon Aug 8 2016

Wyoming TAFS...Isolated thunderstorms near Laramie and Cheyenne
through 02z...otherwise VFR prevails. Gusts of 20 to 32 knots
after 15Z Tuesday.

Nebraska TAFS...Isolated thunderstorms near Scottsbluff and Sidney
through 02z...otherwise VFR prevails. Except for localized MVFR
and IFR at Alliance, Scottsbluff and Sidney from 07Z to 15Z.
Gusts to 25 knots after 15Z Tuesday.

&&

.FIRE WEATHER...
Issued at 250 PM MDT Mon Aug 8 2016

Fire weather concerns will be heightened over the next couple days
across Wyoming zones due to increased winds in the afternoons.
Temperatures will be quite warm over the next couple days before
cooling some late in the week. isolated showers and thunderstorms
are expected most days.

&&

.CYS Watches/Warnings/Advisories...
WY...Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for WYZ301>303.

NE...None.
&&

SHORT TERM...RE
LONG TERM...TJT
AVIATION...RUBIN
FIRE WEATHER...RE
Hazardous weather outlook, Aug 8, 5:39 AM MDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
539 AM MDT MON AUG 8 2016

WYZ103>106-109>117-091145-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
539 AM MDT MON AUG 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TODAY. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TUESDAY THROUGH FRIDAY. SEVERE WEATHER
IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
091145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
539 AM MDT MON AUG 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TODAY. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SOME STRONG STORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING EAST OF THE LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL DEVELOP TUESDAY THROUGH FRIDAY. SEVERE WEATHER
IS NOT EXPECTED...HOWEVER SOME STRONG STORMS WILL BE POSSIBLE
EAST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

In the hours before

Special weather statement, Aug 8, 4:10 PM MDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
410 PM MDT MON AUG 8 2016

NEZ020-021-054-055-082315-
MORRILL NE-CHEYENNE NE-KIMBALL NE-BANNER NE-
410 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE...
SOUTHEASTERN BANNER...SOUTHWESTERN MORRILL AND NORTHEASTERN KIMBALL
COUNTIES UNTIL 515 PM MDT...

AT 410 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF HARRISBURG...OR 19 MILES NORTH OF KIMBALL...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CHEYENNE...SOUTHEASTERN BANNER...SOUTHWESTERN MORRILL AND
NORTHEASTERN KIMBALL COUNTIES.

LAT...LON 4142 10359 4155 10355 4156 10318 4129 10332
TIME...MOT...LOC 2210Z 288DEG 13KT 4149 10352

RUBIN
Local storm report, Aug 8, 5:32 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT MON AUG 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             8 NE POTTER             41.30N 103.21W
08/08/2016  M0.75 INCH       CHEYENNE           NE   TRAINED SPOTTER

&&

DDEAL
Special weather statement, Aug 8, 5:46 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT MON AUG 8 2016

NEZ055-090045-
CHEYENNE NE-
546 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY UNTIL 645
PM MDT...

AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF BROWNSON...OR 12 MILES NORTHWEST OF SIDNEY...MOVING
SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BROWNSON AROUND 620 PM MDT.
  SIDNEY AROUND 635 PM MDT.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 49 AND
57.

LAT...LON 4128 10320 4134 10314 4126 10286 4106 10305
TIME...MOT...LOC 2346Z 307DEG 10KT 4127 10314

RUBIN
Special weather statement, Aug 8, 6:17 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
617 PM MDT MON AUG 8 2016

NEZ054-055-090045-
CHEYENNE NE-KIMBALL NE-
617 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE AND
SOUTHEASTERN KIMBALL COUNTIES UNTIL 645 PM MDT...

AT 617 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR POTTER TO 11 MILES NORTHWEST OF
WESTPLAINS. MOVEMENT WAS EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
CHEYENNE AND SOUTHEASTERN KIMBALL COUNTIES.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 40 AND
46.

LAT...LON 4118 10343 4123 10317 4100 10314 4100 10331
      4101 10365
TIME...MOT...LOC 0017Z 263DEG 22KT 4116 10337 4095 10368

RUBIN
Local storm report, Aug 8, 6:53 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
653 PM MDT MON AUG 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             SIDNEY                  41.13N 102.97W
08/08/2016  E1.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

            MOSTLY MARBLES WITH A FEW QUARTERS.

&&

MJAMSKI
Special weather statement, Aug 8, 7:01 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT MON AUG 8 2016

NEZ055-090145-
CHEYENNE NE-
701 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE COUNTY
UNTIL 745 PM MDT...

AT 701 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LORENZO...OR NEAR SIDNEY. THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LORENZO AROUND 745 PM MDT.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 52 AND
58.

LAT...LON 4119 10318 4107 10285 4100 10285 4100 10338
TIME...MOT...LOC 0101Z 350DEG 1KT 4106 10303

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 1:02 AM MDTFire Weather WatchCYS24 hr
Aug 9, 1:26 PM MDTSpecial Weather StatementCYSPlatte34 min
Aug 9, 2:00 PM MDTSpecial Weather StatementCYSGoshen45 min
Aug 9, 3:16 PM MDTSpecial Weather StatementCYSNiobrara44 min
Aug 9, 4:08 PM MDTSpecial Weather StatementCYSNiobrara52 min
Aug 9, 5:06 PM MDTSpecial Weather StatementCYSAlbany39 min
Aug 9, 5:47 PM MDTSpecial Weather StatementCYSAlbany43 min

Nearby

Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.